Doctor insights on:
Cipro And Rashes
Cipro- acetinobacter-rash 2 min after 2nd dose.Was ok on bactrim til dose raised to 2p 2x/da-tight chest/throat, but worked better than cipro (ciprofloxacin). Md:ok to resume bactrim, on 1p 3x/da. Is this really safe?
Doxy for actinobacter-diarrhea/chills. Bactrim ok til dose raised to 2 pills 2x/da-tight chest and throat. Now cipro (ciprofloxacin)-rash. Md: cipro (ciprofloxacin) ok if can stand rash. But can rash progress to breathing problem?
Yes: Female 63yo taking Cipro (ciprofloxacin) for actinobacter-diarrhea/chills. Now cipro-rash..Wants to know is rash can progress to breathing problem? The rash suggests an allergic reaction, especially if it itches. Breathing problems and wheezing are common symptoms of allergic reactions as well. So yes, it is possible that the rash may progress to a breathing problem. ...Read moreSee 2 more doctor answers
Drug allergy: Assuming you are not now, or were, also taking some other medication, it certainly sounds like you are having an allergic reaction to the Cipro (ciprofloxacin). If not severe - no swelling of lips, tongue, face, difficulty breathing, wheezing - usually the reaction will subside with OTC antihistamines and anti-itch medicine. If the rash is severe, you should consult with your provider immediately. ...Read more
Been taking cipro (ciprofloxacin) and have been getting a rash and always tired. Thinking about suicide is this a normal effect of cipro (ciprofloxacin)?
Cipro (ciprofloxacin) Side Effects: Thank you for being brave enough to ask for help. The rash worries me as well as your mental health. Please stop the Cipro (ciprofloxacin) and get to your trusted medical advisor today. Please do not be afraid to tell them what you are experiencing and to be willing to ask for help. ...Read more
Started taking cirpo last mon. Stopped it fri. I have whole body itching and my skin gets red and rash-like when touched. Could this be from the cipro (ciprofloxacin)?
Can whole body itching and skin redness (rash-like when touched) from cipro (ciprofloxacin) last for more than a week?
Unlikely...: The abx should be out of your system by now, and the skin reaction should at least be fading. If not, consider reviewing your current med list to find your culprit - good luck. ...Read more
Was diagnosed with epidimititis been taking cipro (ciprofloxacin) for weeks now. I have a itchy rash on my scrotum. Is that normal?
Pain at tailbone for 2 mo. 0 injury any relation with pseudomanas Aruginosa for the 2nd X 12 mo? Skin rash on Cipro (ciprofloxacin) 750 14 days PCP referring to IDS.
Metronidazole started breaking out in hives & rash w/in 24 hr How to flush out of my system & how to stop symptoms? Dr rx cipro is that similar rxn?TY
On cipro (ciprofloxacin) for kidney infection had reaction so was changed to bactrim.Now having rash, shaking so switching it agin. Is it safe to keep switching?
Adverse reactions: Unfortunately, it IS necessary to change if now you're getting a rash reaction to Bactrim (sulfamethoxazole and trimethoprim) - which is a 'sulfa' drug. Knowing what the germ is and it's sensitivity profile would help select the right antibiotic for you -- as well as keeping in balance with your allergies/medical history. Usually I like to treat for 10 or 14 days for a kidney infection- so hopefully not that much treatment left.. ...Read more
Taking cipro for an ear infection while travelling. Today I was in the hot sun and devolved a slightly red rash on my exposed chest and neck. Issue?
Oral Cipro dangerous: Cipro and related fluoroquinilones have now been condemned by the FDA for use in simple infections such as otitis media, because of the significant risk of horrendous side effects, ranging from sudden death from a single dose (it may cause torsade de points), ormonths of agonizing pain associated with rupture of multiple tendons. It was developed by the Army as a treatment for germ warfare agent ...Read more
My UTI is only sensitive to quinolones. Cipro (ciprofloxacin) gave me mouth ulcers/and itchy rash. Can't tolerate levaquin. Any other choices?
PCP prescribed cipro (ciprofloxacin) for UTI. Got stuck in throat. Irritation/numbness in throat. 8 hrs of tingling, rash just under skin/cheek. Now agitation. Help?
Stomach pain,pimple rash=AB & steroids, came back =cipro and for stomach pain=Prilosec.Blk specs in stool. Stomach, colon, intest.cancer? MRSA spread?
Nondiagnostic: These symptoms are nondiagnostic without a thorough history and physical examination by a physician. It is unusual to prescribe steroids for stomach pain and a rash and then get another antibiotic prescribed. Your physician who knows all your findings is best to advise you . I doubt that cancer is the problem,however. Further studies seem warranted. ...Read moreSee 1 more doctor answer
Taking ciprofloxacin and developed a slight rash on chest after being in the sun all day. Should I take benadryl?
? Photosensitivity, : a side effect of cipro, rash due to prolonged sun exposure, which you need to avoid while you are taking the drug. Taking Benadryl won't solve the issue, and cipro shouldn't be the first drug of choice if there are other alternatives especially in acute URIs/UTIs, unless your doctor judged otherwise. If the rash progresses or more severe reaction occurs, stop the medicine and see your doctor ...Read moreSee 1 more doctor answer
My doctor proscribed me ciprofloxacin for my urinary tract infection. I have mononucleosis. Will this cause a rash?
I have a dry itchy rash on my arms, chest, lower legs and upper back. It looks like small, red spots. I had severe tonsillitis which cleared up just over a week ago, and was given ciprofloxacin (not sure whether it helped). Any idea what could be causi
Male, 47, just finished 3 weeks cipro (ciprofloxacin) after recurring utis. No other symptoms, but occasionally have white stringy particle(s) in urine. Cause?
UTI: Recurrent UTI in a man needs a detailed urologic investigation for anatomic abnormalities or physiological or epidemiological features causing this. At the same time your urine can be examined to determine what the material you describe is. Without seeing this it is impossible to know. See a urologist. Good luck. ...Read more